Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 367, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Oct 13, 2022, 12:33 AM CDT for 4 counties in Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2022, 12:33 AM CDT (05:33 UTC)
- Expired
- Oct 13, 2022, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Holmes County, MS, Leake County, MS, Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2057 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted.
262
WUUS54 KJAN 130533
SVRJAN
MSC007-051-079-089-130615-
/O.NEW.KJAN.SV.W.0367.221013T0533Z-221013T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1233 AM CDT Thu Oct 13 2022
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Leake County in central Mississippi...
Southeastern Holmes County in central Mississippi...
Southern Attala County in central Mississippi...
Northeastern Madison County in central Mississippi...
* Until 115 AM CDT.
* At 1232 AM CDT, a severe thunderstorm was located over Durant,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mcadams and Newport around 1250 AM CDT.
Kosciusko around 1255 AM CDT.
Thomastown around 100 AM CDT.
Other locations impacted by this severe thunderstorm include West and
Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3308 9000 3312 8989 3322 8980 3301 8944
3275 8973
TIME...MOT...LOC 0532Z 310DEG 33KT 3309 8984
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
862 follow-up statements
524
WWUS54 KJAN 130549
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1249 AM CDT Thu Oct 13 2022
MSC051-130559-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-221013T0615Z/
Holmes MS-
1249 AM CDT Thu Oct 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLMES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3315 8968 3301 8944 3275 8973 3295 8989
3297 8989 3299 8988 3300 8988 3304 8984
3307 8977
TIME...MOT...LOC 0549Z 310DEG 33KT 3299 8969
$$
MSC007-079-089-130615-
/O.CON.KJAN.SV.W.0367.000000T0000Z-221013T0615Z/
Leake MS-Attala MS-Madison MS-
1249 AM CDT Thu Oct 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN LEAKE...SOUTHERN ATTALA AND NORTHEASTERN MADISON
COUNTIES...
At 1249 AM CDT, a severe thunderstorm was located over Mcadams, or 7
miles southwest of Kosciusko, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Thomastown around 100 AM CDT.
Smyrna around 105 AM CDT.
Other locations impacted by this severe thunderstorm include Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3315 8968 3301 8944 3275 8973 3295 8989
3297 8989 3299 8988 3300 8988 3304 8984
3307 8977
TIME...MOT...LOC 0549Z 310DEG 33KT 3299 8969
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TW772
WWUS54 KJAN 130603
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
103 AM CDT Thu Oct 13 2022
MSC089-130613-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-221013T0615Z/
Madison MS-
103 AM CDT Thu Oct 13 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3275 8973 3294 8973 3307 8954 3301 8944
TIME...MOT...LOC 0603Z 310DEG 33KT 3290 8957
$$
MSC007-079-130615-
/O.CON.KJAN.SV.W.0367.000000T0000Z-221013T0615Z/
Leake MS-Attala MS-
103 AM CDT Thu Oct 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN LEAKE AND SOUTHEASTERN ATTALA COUNTIES...
At 103 AM CDT, a severe thunderstorm was located over Singleton, or
10 miles south of Kosciusko, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Leake and southeastern Attala Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8973 3294 8973 3307 8954 3301 8944
TIME...MOT...LOC 0603Z 310DEG 33KT 3290 8957
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:31 AM CDT, 2 minutes earlier.
Area forecast discussion, Oct 13, 12:31 AM CDT, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1231 AM CDT Thu Oct 13 2022 ...New AVIATION... .MESOSCALE UPDATE... Issued at 922 PM CDT Wed Oct 12 2022 The afternoon and early evening storms have ended with the loss of daytime heating but the threat for additional severe weather will continue as storms continue to develop and intensify along a cold front that will move across the CWA the remainder of tonight. Mid evening surface analysis had the cold front through central Arkansas an moving into southeast Arkansas. A broken line of storms was noted on regional radar just north of Bolivar county stretching back to the southwest just north of Ashley county, Arkansas. These storms will move into our northwest most zones within the hour and mainly pose a damaging wind threat but hail quarter size or a little larger will also be possible. In addition a tornado or two cannot be ruled out. The potential for severe storms will become more isolated the farther south of Interstate 20 the lines gets. Temperatures topped out warmer than expected in the west today and temperatures have not fallen this evening as much as was anticipated but the cold dry air in the wake of the cold front should knock temperatures down to forecast morning lows which still looked on track. /22/ && .DISCUSSION... Issued at 314 PM CDT Wed Oct 12 2022 Tonight and Thursday...The threat for severe storms will exist across the forecast area late this afternoon into tonight. Adequate instability and sufficient wind shear across the region will result in some of the most intense storms being capable of producing damaging wind gusts between 60-70 mph and hail to the size of quarters, but a tornado can't be ruled out within any breaks in the line of storms. This potential currently looks most favorable over areas north of the Interstate 20 corridor, where the above ingredients look best, along with the addition of the best forcing in the vicinity of the front. South of the Interstate 20 corridor, isolated severe storms will remain possible overnight as the front progresses further south and convection weakens. Damaging wind gusts and hail to the size of quarters are possible, but a tornado cannot be ruled out. In the wake of the front, some light rain will linger for an hour of two as winds become northwesterly. Once the rain comes to an end, conditions will steadily improve through mid-morning as cooler drier air advects into the region. By Thursday afternoon, mostly sunny skies are expected areawide as highs top out from the mid 70s to lower 80s. /19/ Late week through early next week (Friday-next Tuesday)...Late week-weekend (Friday-Sunday): By Fri morn, sfc high will be building across the S MS Valley & gradually building to the E. Mean trough will remain parked over the N Great Lakes. Under this sfc ridge, much drier air, with PWs falling to half to three quarters of an inch, will persist. This will lead to cool & near climo temps, with highs in the upper 70s-mid 80s Fri. Light winds & dry conditions aloft will support decent rad cooling Fri morn. Lows will fall below climo in the mid-upper 40s NE of I-20 to low 50s to the S. Some even more pronounced cooling is possible in cold drainage areas in NE MS, so wouldn't rule out some areas briefly falling into the upper 30s-low 40s. Will continue to monitor this potential. Omega block pattern is progged to persist into early weekend as strong ridging persists over the Pacific NW & over N Atlantic. This will lead to mean troughing over the E half of the nation, while upper low slowly ejects E into Baja Peninsula/Desert SW into the weekend. As broad ascent increases & upper jet diffluence moves over, the column will begin to saturate, with PWs climbing back in excess of an inch & a half. This will help rain chances to increase from NW-SE through the day Sun. Highs prior this weekend will be above climo as 925 temp profiles warm into the upper teens-low 20s C. This will support high temps above climo into the mid-upper 80s Sat before increased rain/storm & clouds with slightly cooler conditions Sun into the low 80s. Early next week (Next Monday-Tuesday): Stronger upper jet/PV will amplify S-SE into the Great Lakes & potentially OH Valley, but there is some spatial uncertainties on amplitude of the longwave trough. This will drive a front down towards the area into next Mon, with strong sfc ridging & subsidence/drier air building in. Rain chances will quickly move S of I-20 into Mon aftn before moving out before daybreak Tues. This pattern will support much cooler thermo with temps below climo, with highs only into the low-mid 70s Mon & only mid-upper 60s next Tues. Lows could fall into the low-mid 40s Mon night. The first frost looks possible into mid week, only if winds decouple & strong pressure gradient can lighten up enough maximize the most efficient rad cooling. /DC/ && .AVIATION... (06Z TAFS) Issued at 1224 AM CDT Thu Oct 13 2022 The line of TSRA and the cold front have moved through GLH-GWO and conditions wl improve over the next several hours. Elsewhere, A line of TSRA along and ahead of a cold front will continue moving se through the area through 12Z. This will result in IFR/LIFR conditions followed by a wind shift at the TAF sites. VFR conditions and a gusty north wind is expected by aftn. The wind will subside by 00Z FRI and VFR conditions are expected to continue through the end of the TAF period. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 51 81 55 85 / 0 0 0 0 Meridian 49 81 51 85 / 0 0 0 0 Vicksburg 51 84 57 87 / 0 0 0 0 Hattiesburg 52 83 52 87 / 0 0 0 0 Natchez 53 83 57 86 / 0 0 0 0 Greenville 48 84 57 88 / 0 0 0 10 Greenwood 48 81 56 86 / 0 0 0 10 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && 19/DC/22
Hazardous weather outlook, Oct 12, 3:01 PM CDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 301 PM CDT Wed Oct 12 2022 ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>052-131000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale- 301 PM CDT Wed Oct 12 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are possible. Some thunderstorms could produce damaging winds between 60 and 70 mph and quarter size hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024>026-MSZ053>066-072>074-131000- Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 301 PM CDT Wed Oct 12 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail up to quarter size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday.. The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Oct 12, 10:07 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1007 PM CDT Wed Oct 12 2022
MSZ030-130345-
Clay MS-
1007 PM CDT Wed Oct 12 2022
...A strong thunderstorm will impact portions of northwestern Clay
County through 1045 PM CDT...
At 1006 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pyland, or 7 miles southwest of Houston, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Montpelier around 1025 PM CDT.
Pala Alto around 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3368 8872 3364 8873 3371 8904 3375 8904
3376 8893 3381 8893 3381 8872
TIME...MOT...LOC 0306Z 290DEG 25KT 3381 8907
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CMESpecial weather statement, Oct 12, 10:36 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
1036 PM CDT Wed Oct 12 2022
MSZ025>028-130430-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-
1036 PM CDT Wed Oct 12 2022
...Strong thunderstorms will impact portions of northwestern Carroll,
Grenada, Leflore and northwestern Montgomery Counties through 1130 PM
CDT...
At 1036 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Banner to Drew. Movement
was southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Minter City around 1055 PM CDT.
Sunnyside around 1100 PM CDT.
Money around 1110 PM CDT.
Greenwood, Leflore and Avalon around 1115 PM CDT.
Teoc around 1125 PM CDT.
Jefferson and Malmaison around 1130 PM CDT.
Other locations impacted by these storms include Schlater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3387 8977 3387 8951 3362 8951 3341 9045
3381 9045 3381 9019 3379 9017 3377 9018
3375 9030 3370 9030 3369 9028 3374 9024
3372 9022 3372 9014 3381 9013 3382 8993
3390 8992 3390 8977
TIME...MOT...LOC 0336Z 299DEG 36KT 3415 8929 3382 9052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
86Special weather statement, Oct 12, 11:08 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
1108 PM CDT Wed Oct 12 2022
ARZ074-075-LAZ007>009-015-MSZ019-034-035-040>042-130500-
Chicot AR-Ashley AR-Richland LA-Morehouse LA-East Carroll LA-
West Carroll LA-Washington MS-Sharkey MS-Humphreys MS-Yazoo MS-
Sunflower MS-Issaquena MS-
1108 PM CDT Wed Oct 12 2022
...Strong thunderstorms will impact portions of southern Chicot and
southeastern Ashley Counties, Morehouse, East Carroll, Richland and
West Carroll Parishes, southern Sunflower, southern Washington,
northwestern Yazoo, northwestern Issaquena, Humphreys and Sharkey
Counties through MIDNIGHT CDT...
At 1106 PM CDT, Doppler radar was tracking strong thunderstorms
along a line roughly from Bastrop, Louisiana to Indianola,
Mississppi. These storms were moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Bastrop around 1110 PM CDT.
Belzoni around 1135 PM CDT.
Rayville and Start around 1140 PM CDT.
Alto around 1150 PM CDT.
Other locations impacted by these storms include Perryville,
Collinston, Eden, Louise, Epps, Mayersville, Silver City, Arcola, Mer
Rouge and Pioneer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3281 9206 3356 9046 3327 9045 3324 9037
3331 9034 3327 9033 3313 9033 3309 9037
3312 9043 3306 9043 3296 9026 3254 9133
3254 9146 3248 9148 3228 9203 3252 9190
3266 9191 3271 9204 3269 9205 3270 9205
TIME...MOT...LOC 0406Z 338DEG 32KT 3349 9048 3275 9199
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
86Special weather statement, Oct 12, 11:30 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
1130 PM CDT Wed Oct 12 2022
MSZ027>033-036-037-130530-
Lowndes MS-Oktibbeha MS-Carroll MS-Attala MS-Clay MS-Montgomery MS-
Choctaw MS-Webster MS-Holmes MS-
1130 PM CDT Wed Oct 12 2022
...Strong thunderstorms will impact portions of Choctaw, Holmes,
Carroll, Oktibbeha, northern Attala, Webster, Montgomery, Clay and
northwestern Lowndes Counties through 1230 AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trebloc to 7 miles southeast of Swiftown.
Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Thornton, Howard and Pala Alto around 1145 PM CDT.
Tolarville around 1150 PM CDT.
West Point, Coxburg and Brozville around 1155 PM CDT.
Ebenezer and Muldrow around 1200 AM CDT.
Tibbee and Waverly around 1205 AM CDT.
Other locations impacted by these storms include Carrollton, French
Camp, Mantee, West, Mccool, Walthall, Sturgis, Weir and Cruger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3352 8851 3349 8865 3339 8866 3294 9013
3305 9040 3310 9042 3309 9038 3308 9037
3332 9032 3333 9018 3348 9006 3363 8951
3372 8949 3374 8903 3376 8892 3381 8892
3381 8872 3368 8872 3368 8852 3359 8845
TIME...MOT...LOC 0430Z 331DEG 38KT 3387 8880 3324 9034
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
86Special weather statement, Oct 13, 12:17 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1217 AM CDT Thu Oct 13 2022
MSZ032-033-036>039-130615-
Oktibbeha MS-Attala MS-Winston MS-Noxubee MS-Choctaw MS-Holmes MS-
1217 AM CDT Thu Oct 13 2022
...Strong thunderstorms will impact portions of southern Choctaw,
southeastern Holmes, northwestern Noxubee, southwestern Oktibbeha,
Attala and Winston Counties through 115 AM CDT...
At 1217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Craig Springs to 11 miles
northeast of Kosciusko to near Lexington. Movement was southeast at
35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Craig Springs around 1230 AM CDT.
Betheden around 1235 AM CDT.
Newport and Mcadams around 1250 AM CDT.
Other locations impacted by these storms include Ethel, Sallis,
French Camp, West, Mccool, Sturgis and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3321 8864 3293 8932 3293 8973 3288 8973
3288 8986 3312 9011 3338 8909
TIME...MOT...LOC 0517Z 301DEG 32KT 3335 8904 3317 8944 3309 9005
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TWSpecial weather statement, Oct 13, 12:24 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1224 AM CDT Thu Oct 13 2022
MSZ042-043-048-130615-
Hinds MS-Yazoo MS-Madison MS-
1224 AM CDT Thu Oct 13 2022
...A strong thunderstorm will impact portions of central Yazoo, north
central Hinds and Madison Counties through 115 AM CDT...
At 1223 AM CDT, Doppler radar was tracking a strong thunderstorm near
Benton, or 8 miles southeast of Yazoo City, moving southeast at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Myrleville around 1230 AM CDT.
Annandale around 1250 AM CDT.
Canton and Gluckstadt around 1255 AM CDT.
Other locations impacted by this storm include Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3294 9013 3266 8975 3240 9036 3275 9052
3295 9017
TIME...MOT...LOC 0523Z 318DEG 35KT 3279 9030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
86The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:05 PM CDT | Flash Flood Warning | JAN | Lauderdale | 84 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | JAN | Claiborne | 41 min |
| Oct 12, 7:24 PM CDT | Special Weather Statement | JAN | Clarke | 51 min |
| Oct 12, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 46 min |
| Oct 12, 7:45 PM CDT | Special Weather Statement | JAN | Claiborne, Franklin, Jefferson, Lincoln | 75 min |
| Oct 12, 7:47 PM CDT | Special Weather Statement | JAN | Clarke | 43 min |
| Oct 12, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 29 min |
| Oct 12, 7:59 PM CDT | Special Weather Statement | JAN | Copiah | 46 min |
| Oct 12, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 24 min |
| Oct 12, 9:42 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower, Washington | 78 min |
| Oct 12, 9:46 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 36 min |
| Oct 12, 10:07 PM CDT | Special Weather Statement | JAN | Clay | 38 min |
| Oct 12, 10:36 PM CDT | Special Weather Statement | JAN | Grenada, Leflore | 54 min |
| Oct 12, 10:46 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| Oct 12, 11:05 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 55 min |
| Oct 12, 11:08 PM CDT | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Washington | 52 min |
| Oct 12, 11:27 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 48 min |
| Oct 12, 11:30 PM CDT | Special Weather Statement | JAN | Carroll, Choctaw, Clay, Holmes, Montgomery, Oktibbeha and 1 more | 60 min |
| Oct 12, 11:45 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 45 min |
| Oct 12, 11:48 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| Oct 13, 12:10 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 65 min |
| Oct 13, 12:17 AM CDT | Special Weather Statement | JAN | Attala, Winston | 58 min |
| Oct 13, 12:24 AM CDT | Special Weather Statement | JAN | Madison, Yazoo | 51 min |
| Oct 13, 1:41 AM CDT | Special Weather Statement | JAN | Neshoba | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.